Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

4 yr old suffering from fever. Platelet count decreasing. Having red rashes all over body. Treatment?

my son is 4 years old, he had a fever last 6 days ago,on his 3rd day of fever he had 197 platelet count, 4th day was 195, 5th day was 173 (fever has subside) and today was 157..he has red rashes(rashes from head to foot ) since 5th day...what can you consult for me? he has no vomiting and diarrhea , he only complains bout his headache and stomach ache in the 2nd day to 4th day...
Asked On : Tue, 19 Jun 2012
Answers:  2 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
hi,it looks like viral fever, supportive treatment should be given and monitor fever pattern.have a good health.thanx
Answered: Tue, 19 Jun 2012
Pediatrician Dr. Arulalan Katpadivaradarajan's  Response
Hello arvin,
I think you have not entered the full value of the test result. Platelets are usually expressed as, eg in your case 197* 10tothe power of 3, that is 197,000; 195,000; 157000.
I assume it is so. If is only 197, urgently take him to a hospital.
If it is 197,000 read on
Fever with rashes are usually due to viral infections. Exanthems like measles,mumps are also viral fevers, and they never occur on palm and soles. If the rash has affected palm and soles we can assume it is viral in origin. Before that we have to look into other problems.
For convenience we will divide into inside the body and outside the body
Inside
1. Urine infection
2. Motion worms: once in six months you have to give medicine for worms
3. Blood infections which includes viral fevers
4. Caries teeth: that is cavities in his teeth
Outside
1. The diet he has consumed. Particularly artificially coloured and flavoured food. Unboiled drinks
2. The drugs you have given: particularly antibiotics
entry through skin
1. Playing in the dust
2. Palying near plants
3. Dress
4. Any insect bites
5. Chemicals and water used for bath and washing clothes.
Regarding head ache, could be a manifestation of tiredness. Give him plenty of fluids. Regarding stomach ache: could be due to drugs. If it persists or lasts for more than 3 minutes, then consultation is called for
Best wishes
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor